RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 5(377), Pages 147–148 (Mi umn5580)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Inversion of multidimensional Mellin transforms

I. A. Antipova

Krasnoyarsk State Technical University

DOI: https://doi.org/10.4213/rm5580

Full text: PDF file (313 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:5, 977–979

Bibliographic databases:

MSC: Primary 44A30; Secondary 32A17, 44A10
Presented: В. М. Бухштабер
Accepted: 04.08.2007

Citation: I. A. Antipova, “Inversion of multidimensional Mellin transforms”, Uspekhi Mat. Nauk, 62:5(377) (2007), 147–148; Russian Math. Surveys, 62:5 (2007), 977–979

Citation in format AMSBIB
\Bibitem{Ant07}
\by I.~A.~Antipova
\paper Inversion of multidimensional Mellin transforms
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 5(377)
\pages 147--148
\mathnet{http://mi.mathnet.ru/umn5580}
\crossref{https://doi.org/10.4213/rm5580}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2373756}
\zmath{https://zbmath.org/?q=an:1148.44003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62..977A}
\elib{https://elibrary.ru/item.asp?id=25787458}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 5
\pages 977--979
\crossref{https://doi.org/10.1070/RM2007v062n05ABEH004459}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000253899500005}
\elib{https://elibrary.ru/item.asp?id=18099072}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-40749090432}


Linking options:
  • http://mi.mathnet.ru/eng/umn5580
  • https://doi.org/10.4213/rm5580
  • http://mi.mathnet.ru/eng/umn/v62/i5/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Beukers F., “Monodromy of A-hypergeometric functions”, J. Reine Angew. Math., 718 (2016), 183–206  crossref  mathscinet  zmath  isi  elib  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:377
    Full text:174
    References:30
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021